# SDR 9611859940

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE INSULATION BLANKET STUCK IN OUTFLOW VALVE.  REMOVED INSULATION.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
